# SDR ABXA9800431

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 47544201
- Condition: Sheared
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND LEFT INBOARD FLAP SUPPORT BEARING BOLT SHEARED.  REPLACED BOLT IAW DC8 MM 27-51-3.
